Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
194 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Ssri loss of appetite

Premium Questions

Dr. Chintan Solanki MD

is buspar a ssri medicine i have a anxiety disorder which brougt on a burnout/ mental breakdown 6 years ago. an implosion in my mind. zanaz does work but i did get addicted to it 3 year ago. i am a slow ... View answer

Answered by : Dr. Chintan Solanki ( Psychiatrist)
Dr. Shruti Rijhwani MD

I am trying to fjnd alternative SSRIs to celexa as it seems to be ineffective at 20 mg. I am 75 years old and realize thar 20 mg is considered maximum dose at my age. View answer

Answered by : Dr. Shruti Rijhwani ( Rheumatologist)
Dr.  Ashok Kumar MD

hello doc i am taking fluvoxamine 300mg per day for my anxiety disorder in particular OCD for last 5 years before that took fluoxetine 60mg a day..My concern is that i read during recent yrs the use of SSRIs has been... View answer

Answered by : Dr. Ashok Kumar ( Psychiatrist)
Dr.  Abhishek Kapoor MD

Hi I have been taking SSRIs for a few days after I had my first and only panic attack . I want to discontinue now.please suggest me the approach to taper so that I don't have any withdrawal symptoms . Following is my... View answer

Answered by : Dr. Abhishek Kapoor ( Psychiatrist)
Dr. Ashok Kumar MD

Hi - I was wondering about the long term use of SSRI's - can they be effective on the same dose for many years? e.g. 15 years? Ive been on 10mg for 2 years and had break through anxiety that was pretty ... View answer

Answered by : Dr. Ashok Kumar ( Psychiatrist)

Public Forum Discussions

Kathy Shattler MD

I am taking an SSRI and a thermogenic diet supplement called Oxyelite Pro by USPS labs ... and enjoy the effects (energy, focus, appetite suppressant). Is it very unsafe for mr to use these two ... View answer

Answered by : Kathy Shattler ( Dietitian & Nutritionist)
Kathy Shattler MD

role of ssri in diabetic neuropathy ... View answer

Answered by : Kathy Shattler ( Dietitian & Nutritionist)
Dr. Seikhoo Bishnoi MD

Hello doctor, I am currently taking an anti depressant called citalopram which is an ssri, and I am ... taking an maoi, but is it okay with an ssri? I am afraid of getting seratonin Syndrome. ... View answer

Answered by : Dr. Seikhoo Bishnoi ( Psychiatrist)
Dr. Bhagyesh V. Patel MD

My son in law was prescribed an SSRI 10 years ago and was taking 300mg. Every day. If he missed a day he could not function. He was unable to sleep, had restless leg, and had nightmares. He ... View answer

Answered by : Dr. Bhagyesh V. Patel ( General Surgeon)
Dr. K. V. Anand MD

. I think an SSRI would be of great help for a while. I do worry about side effects and dependency ... View answer

Answered by : Dr. K. V. Anand ( Psychologist)

Mobile Questions and Answers

Dr.    Mohammed Taher Ali MD

I appreciate your concern for loss of libido caused by SSRIs. You are advised to consult your psychiatrist for: Switching to an alternative antidepressant drug known to cause a lower incidence of loss of...

Dr. Priyanka MD

Hi welcome to hcm, there a lot if them but i suggest you not to take them withiut orescription so better consult your doctor, selective serotinin reuptake inhibitors have lot of side effects and dependency problem, so...